Aa
Aa
A
A
A
Close
2094867 tn?1333064139

Tapering off SUBOXONE

I woke up this morning and had severe w/d at about 5:30am(pupils dialated to the fullest, violent vomiting, anxiety i couldn't handle - it was just hell for me, and I was really freaking out.  I think I messed up because I took about a 6mg piece of the 8mg suboxone film when I should have taken way less.  I messed up before like this and I am getting worried that I will not succeed in this and the end result will be disaster.  I currently have 15 - 8mg suboxone films left and THATS IT.  I have some .5mg colonopin (but it barley works for the anxiety i get) also I am on a mood stablizer called Tegretal, I take 400 mg a day with that.  My question is this.. Do you think it is possible for me to taper off of suboxone with what I got?(15, 8mg suboxone fims strips) FYI- I have been taking suboxone since March 7th and before that I was on sniffing about 10 pills a day for about 2 years. my craving for sniffing pills is gone, now it's just the suboxone that has me.  I was so scared this morning, I still am.  I applied for medicaid, just waiting on my letter in the mail, but who knows when that will be here.
3 Responses
Avatar universal
You said you messed up because you took 6 mgs and that's more than you're suppose to take? What dose are you on? Why did you have withdrawals? Did you stop them?
Avatar universal
the programs here that are successful in starting people off at 8mg, then slowly reducing the dosage, after 1 week 6mg, next week 4mg, following week 2mg. this reduces your dependency on the medication. by the way im from Baltimore,Md. and people here who get scrips for them, usually 45 at a time have a higher rate of wanting to stay on them because of mis-use. a saboxone maintanance program is more ideal because they wing you off of them slowly.
2094867 tn?1333064139
Hi tommy, nice to meet you.  I am going to have to try to do this myself, because I have no insurance and really no ones help but my own.  I have 13 and a 1/2 strips left now, I am going to start in the morning.  I am going to start with 6mg. @ the previous message - I was tapering down and I got to taking 4mg for about 2 days, I think I went down from 6 too fast, I think thats why I was having the WD. Also, you asked what dose I am on - I am not on a prescribed dose, I was addicted to snorting pills for about 2 years and some change, then me and my sister started with the suboxone march 7th(my sis is the one who gets all the pills, always has, and now she got me to take this suboxone... man i really regret taking it for this long, but it has helped in my addiction.
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
The first signs of HIV may feel like the flu, with aches and a fever.
Frequency of HIV testing depends on your risk.